# SDR SWAA2022032540479

- Difficulty date: December 18, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 9,919 hours, 4,337 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE TE AFT LOWER PYLON FAIRING EDGE FITTING ASSY IS CRACKED IN THE RADIUS. / R & R $1 ENGINE AFT LOWER PYLON FAIRING AFT WEDGE FITTING. REF AMM 51-40-02. NO DEFECTS NOTED AT THIS TIME. SEE SA=M 326 #A948339 ATTACHED
